MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 3D 5MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 3D 5MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number M0036155100
Medical Device Problem Codes Fracture (1260); Expulsion (2933)
Health Effect - Clinical Codes Vasoconstriction (2126); Movement Disorder (4412); Speech Disorder (4415); Embolism/Embolus (4438)
Date of Event 11/05/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during procedure at right internal carotid artery-ophthalmic, the subject coil was fractured, as the subject coil was stretched and dislocation.Therefore, the stent was used as jailing technique which caused the procedure prolonged approximately 60 minutes and inpatient hospitalization.After the study procedure, but within 48 hours after procedure, the patient experienced with word finding disorder and fine motor disorder left hand.The outcome was resolved, without sequelae.Raymond score post procedure was 2 - residual neck/dog ear defined as the persistence of any portion of the original defect of the arterial wall.
 
Event or Problem Description
It was reported that during procedure at right internal carotid artery-ophthalmic, the subject coil was fractured, as the subject coil was stretched and dislocation.Therefore, the stent was used as jailing technique which caused the procedure prolonged approximately 60 minutes and inpatient hospitalization.After the study procedure, but within 48 hours after procedure, the patient experienced with word finding disorder and fine motor disorder left hand.The outcome was resolved, without sequelae.Raymond score post procedure was 2 - residual neck/dog ear defined as the persistence of any portion of the original defect of the arterial wall.Update: additional information received on 5-dec-2024 stated that patient also experienced multiple micro embolic infarctions on the right, few on the left side resulting in word finding disorder and fine motor disorder left hand.The patient neurological assessment on (b)(6) 2024 showed mrs (modified rankin score) score of 2 and nihss (national institute of health stroke scale) score of 4.
 
Additional Manufacturer Narrative
Section b5 executive summary: updated ¿patient experienced multiple micro embolic infarctions on the right, few on the left side resulting in word finding disorder and fine motor disorder left hand¿.Section d catalog#: correct to ¿m0036155100¿.Search/ lot/serial#: corrected to ¿(b)(6)¿.D4 gtin: added: '(b)(4)'.D4 expiration date: added.G4 pma/510(k): corrected to k123377.H4 manufacturing date: added.F10/h6 clinical signs code grid: added 'thromboembolism'.
 
Event or Problem Description
It was reported that during procedure at right internal carotid artery-ophthalmic, the subject coil was fractured, as the subject coil was stretched and dislocation.Therefore, the stent was used as jailing technique which caused the procedure prolonged approximately 60 minutes and inpatient hospitalization.After the study procedure, but within 48 hours after procedure, the patient experienced with word finding disorder and fine motor disorder left hand.The outcome was resolved, without sequelae.Raymond score post procedure was 2 - residual neck/dog ear defined as the persistence of any portion of the original defect of the arterial wall.Update: additional information received on (b)(6) 2024 stated that patient also experienced multiple micro embolic infarctions on the right, few on the left side resulting in word finding disorder and fine motor disorder left hand.The patient neurological assessment on (b)(6) 2024 showed mrs (modified rankin score) score of 2 and nihss (national institute of health stroke scale) score of 4.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported adverse are known and anticipated complication to these types of procedures and patient condition and are listed as such in the device directions for use.However it is unclear if the reported device issues caused or contributed to the ae.While there are a number of potential causes for the reported issues, because the product was not returned, review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned.
 
Additional Manufacturer Narrative
Section b executive summary: updated.F10/h6 clinical signs code grid: added vasoconstriction.F10/h6 health impact code grid: added ' medication required'.
 
Event or Problem Description
It was reported that during procedure at right internal carotid artery-ophthalmic, the subject coil was fractured, as the subject coil was stretched and dislocation.Therefore, the stent was used as jailing technique which caused the procedure prolonged approximately 60 minutes and inpatient hospitalization.After the study procedure, but within 48 hours after procedure, the patient experienced with word finding disorder and fine motor disorder left hand.The outcome was resolved, without sequelae.Raymond score post procedure was 2 - residual neck/dog ear defined as the persistence of any portion of the original defect of the arterial wall.Update: additional information received on 5-dec-2024 stated that patient also experienced multiple micro embolic infarctions on the right, few on the left side resulting in word finding disorder and fine motor disorder left hand.The patient neurological assessment on (b)(6) 2024 showed mrs (modified rankin score) score of 2 and nihss (national institute of health stroke scale) score of 4.Second update: additional information received on 15-may-2025 sated that during procedure, super-selective probing of the right internal carotid artery with a catheter.After probing, strong vasospasm of the right ica.It was entirely resolved via infusion of nimodipine with the flushing fluid over several minutes.Vasospasm of the right ica also occurred two more times later on, but each time it resolved completely with nimodipine.
 
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported adverse events are known and anticipated complication to these types of procedures and patient condition and are listed as such in the device directions for use.However, it is unclear if the reported device issues caused or contributed to the adverse event.While there are a number of potential causes for the reported issues, because the product was not returned, review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned.
 
Event or Problem Description

Brand Name
TARGET 3D 5MM X 10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key20888962
Report Number3008881809-2024-00586
Device Sequence Number21066326
Product Code HCG
UDI-Device Identifier04546540711687
UDI-Public(01)04546540711687(17)270525(10)24982779
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K123377
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM0036155100
Device Lot Number24982779
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer12/05/2024
01/24/2025
05/15/2025
06/18/2025
Initial Report FDA Received Date12/10/2024
Supplement Report FDA Received Date12/26/2024
02/10/2025
05/22/2025
07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR 1018 MICROCATHETER (STRYKER).; NEUROFORM ATLAS STENT (STRYKER).; SCEPTER XC BALLOON CATHETER.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Other;
Patient Age70 YR
Patient SexFemale
Patient Weight70 KG